# SDR CALA2021102501967

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 64,549 hours, 22,021 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Aft
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO BOTH AFT LAVS INOP. PER LP 7287153 TOILET FLUSH BUTTON DAMAGED AFT RH LAV E FLUSH BUTTO ON TOILET IN AFT RIGHT LAV IS DAMAGED TOMC APPROVE MEL 3802D. AFT RIGHT LAV DO NOT USE. LYNCH, TODD (V914711) DISPATCH DESK: 01   NAME: JJ DATE: 22-OCT-21- NOC      DESK: 01   NAME: JPDATE: 22-OCT-21- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V914711 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003022869 AND PRTR TOMC APPROVE MEL 3802D. AFT RIGHT LAV DO NOT USE. LYNCH, TODD (V914711) REMOVED AND REPLACED AFT RIGHT LAV FLUSH SWITCH USING AMM 38-32-04. OPS CHECK GOOD. PER LP 7287091DOOR TO LAVATORY DOES NOT CLOSE/FASTEN AFT LH LAV D.TOMC APPROVE MEL 3802A. AFT LEFT LAV DO NOT USE. DOOR OUT OF TRACK. REINSTALLED IN TRACK AND EDGE SEALED. OK FOR CONTINUED SERVICE
